Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A remark on positively invariant regions for parabolic systems with an application arising in superconductivity

Authors: Nicholas D. Alikakos and Daniel Phillips
Journal: Quart. Appl. Math. 45 (1987), 75-80
MSC: Primary 35K55; Secondary 35B35
DOI: https://doi.org/10.1090/qam/885169
MathSciNet review: 885169
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B35

Retrieve articles in all journals with MSC: 35K55, 35B35

Additional Information

DOI: https://doi.org/10.1090/qam/885169
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society